default-icon
Weakness after typhoid
My mother is having diabetes and blood pressure. She also has parkinson due to which she has been exposed to hallucinations and shivering of hands from past 3-4 years. In August 2016, she had complained of fever . Doctor prescribed medicne of same but after few days she fainted & we took her to the hospital. She was diagnosed with high typhoid there which got on her brain. Her condition deteoriated day by day, so was given multi vitamins and anti biotics in high amount because of which she became too weak and was in coma for 10days in hospital. After returning from hospital , she is on bed till today. She has not recovered from weakness from typhoid & her blood sugar levels are also very high- (350) PP. I am very much concerned & wanted to ask whether there are any chances of her recovery? Will she be able to walk again. Plz help.
194 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

No doubt there are multiple complications, shr has a good chance of recovery. Take her to a multi-specialty tertiary care centre where aaall specialists are available. This case will have much better prognosis if treated by multiple specialists
Next Steps
endocrinology opinion, General medicine opinion and a good ICU team
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.